English  |  正體中文  |  简体中文  |  Items with full text/Total items : 69561/69561 (100%)
Visitors : 23225701      Online Users : 688
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://ir.lib.ncu.edu.tw/handle/987654321/27937


    Title: A note on a refined version of Anderson-Brownawell-Papanikolas criterion
    Authors: Chang,CY
    Contributors: 數學研究所
    Keywords: ALGEBRAIC RELATIONS;ZETA-VALUES
    Date: 2009
    Issue Date: 2010-06-29 19:38:26 (UTC+8)
    Publisher: 中央大學
    Abstract: We give a refinement of the linear independence criterion over function fields developed by Anderson, Brownavvell and Papanikolas [Greg W. Anderson, W. Dale Brownavvell, Matthew A. Papanikolas, Determination of the algebraic relations among special F-values in positive characteristic, Ann. of Math. 160 (2004) 237-313]. As a consequence, a function field analogue of the Siegel-Shidlovskii theorem is derived. (C) 2008 Elsevier Inc. All rights reserved.
    Relation: JOURNAL OF NUMBER THEORY
    Appears in Collections:[數學研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML646View/Open


    All items in NCUIR are protected by copyright, with all rights reserved.

    社群 sharing

    ::: Copyright National Central University. | 國立中央大學圖書館版權所有 | 收藏本站 | 設為首頁 | 最佳瀏覽畫面: 1024*768 | 建站日期:8-24-2009 :::
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback  - 隱私權政策聲明